# SDR AWXA0001915

- Difficulty date: July 1, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 651630010
- Condition: Cracked
- Location: Angle/ 178 Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Approx 1" crack on horizon angle Aft side of Bulkhead B.S. 178 W/195 RBL 9.5-10.5C: Removed and replaced cracked angle IAW B737 SRM 51-40-02 pg 3 & 38
